Vol. 8, No. 8, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
$\ell$-modular representations of unramified $p$-adic U(2,1)

Robert James Kurinczuk

Vol. 8 (2014), No. 8, 1801–1838
Abstract

We construct all irreducible cuspidal -modular representations of a unitary group in three variables attached to an unramified extension of local fields of odd residual characteristic p with p. We describe the -modular principal series and show that the supercuspidal support of an irreducible -modular representation is unique up to conjugacy.

Keywords
representations of p-adic groups, modular representations
Mathematical Subject Classification 2010
Primary: 22E50
Milestones
Received: 21 October 2013
Revised: 24 June 2014
Accepted: 8 September 2014
Published: 28 November 2014
Authors
Robert James Kurinczuk
Department of Mathematics
Heilbronn Institute for Mathematical Research
University of Bristol
Bristol
BS8 1TW
United Kingdom